# SDR AALA2018121329034

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 24,835 hours, 18,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FEET,  AFT LAVATORY SMOKE WARNING APPEARED FOR 5 SECONDS ON EICAS, NO VISUAL OR ODOR OBSERVED FROM LAVATORY.  OPS CHECKED OK FOR SERVICE.
